Perturbations and Friedrichs extensions of semibounded operators on variable domains
Doklady Akademii Nauk, Tome 255 (1980) no. 5, pp. 1054-1058
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_255_5_a6,
author = {F. S. Rofe-Beketov},
title = {Perturbations and {Friedrichs} extensions of semibounded operators on variable domains},
journal = {Doklady Akademii Nauk},
pages = {1054--1058},
year = {1980},
volume = {255},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_255_5_a6/}
}
F. S. Rofe-Beketov. Perturbations and Friedrichs extensions of semibounded operators on variable domains. Doklady Akademii Nauk, Tome 255 (1980) no. 5, pp. 1054-1058. http://geodesic.mathdoc.fr/item/DAN_1980_255_5_a6/